# SDR MASA200400409

- Difficulty date: July 17, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 18,688 hours, 16,657 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P77301
- Condition: Inoperative
- Location: Aileron Trim
- Part time: 371 hours, 358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A UNCOMMANDED AILERON TRIM RUNAWAY.  MAINTENANCE IS STILL IN THE PROCESS OF TROUBLESHOOTING THE PROBLEM.  7/17 MAINTENANCE REPLACED ACTUATOR AND POTENTIOMETER (P/N 1423-100-0).
